MathSciNet Relay Station
MathSciNet bibliographic data
MR1637066 34B05 (34L05 37J05 47B50 47E05)
Everitt, W. N.; Markus, L. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4905–4945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement